Electron. J. Diff. Equ., Vol. 2015 (2015), No. 13, pp. 1-11.

Limit behavior of monotone and concave skew-product semiflows with applications

Bin-Guo Wang

In this article, we study the long-time behavior of monotone and concave skew-product semiflows. We show that if there are two strongly ordered omega limit sets, then one of them is a copy of the base. Thus, we obtain a global attractor result. As an application, we consider a delay differential equation.

Submitted October 21, 2013. Published January 19, 2015.
Math Subject Classifications: 34C12, 34D08, 34D45.
Key Words: Monotone; skew-product semiflow; attractor; almost periodic equation.

Show me the PDF file (223 KB), TEX file, and other files for this article.

Bin-Guo Wang
School of Mathematics and Statistics
Lanzhou University
Lanzhou, Gansu 730000, China
email: wangbinguo@lzu.edu.cn

Return to the EJDE web page